# SDR SWAA2020041420412

- Difficulty date: March 11, 2020
- Submitted: April 14, 2020
- Operation: Air carrier
- Aircraft: N427WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 29831
- Aircraft time: 61,697 hours, 36,249 cycles
- System (JASC): 2550 · Cargo Compartments
- Part: Tie Down
- Condition: Damaged
- Location: Cargo Bay
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FORWARD CARGO BAY CARGO TRACK TIE DOWN IS DAMAGED AT B.S. 497; W.L. 155; L.B.L. 18. / REPAIRED FCB CARGO TRACK TIE DOWN AT BS. 497; W.L. 155; LBL. 18. IAWA EA 1-A53-4982 R3 (U138328); SRM 53-00-53-2R-3 REPAIR 3.
